# SDR IPXA2016090908046

- Difficulty date: September 9, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 29,448 hours, 20,225 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Defective
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RIGHT PACK OVERTEMP AND LT ENG BLEED MESSAGE AND LOSS OF PRESSURIZATION.  PERFORMED RAPID DESCENT TO FL 100 AND RETURNED TO DEPARTURE.  FOUND RT ENGINE ANTI-ICE DUCT LEAK REF L/P 222523, ITEM 1.  PERFORMED PNEUMATIC HEALTH CK ON LT & RT ENGINE REF W2468453.  FOUND LT ENGINE HS PILOT BAD REF L/P 222524, ITEM 3.  FOUND RT ENGINE HPSOV BAD REF 222525, ITEM 1.  PERFORMED HIGH POWER ENGINE RUN.  NO DEFECTS NOTED AT THIS TIME.
